MathSciNet Relay Station
MathSciNet bibliographic data
MR7812 (4,196d) 41.1X
Kac, M. On the average number of real roots of a random algebraic equation. Bull. Amer. Math. Soc. 49, (1943). 314–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement